Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 3, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 13, 2007, 12:59 PM CDT for Erath County, Texas. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 13, 2007, 12:59 PM CDT (17:59 UTC)
- Expired
- Mar 13, 2007, 2:00 PM CDT
- In force
- 61 min
- Issued by
- NWS Fort Worth, TX
- Area
- Counties, with a storm outline in the text
County Erath County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 96 km from the middle of the area, began a volume at 17:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 13, 12:58 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 6.0 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 83 J/kg
- Mixed-layer CIN
- -184 J/kg
- Mixed-layer LCL
- 762 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KFWD 131759
SVRFWD
TXC143-131900-
/O.NEW.KFWD.SV.W.0003.070313T1759Z-070313T1900Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1259 PM CDT TUE MAR 13 2007
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ERATH COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 200 PM CDT
* AT 1259 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM 6 MILES WEST OF DUBLIN...MOVING NORTHEAST AT 40
MPH. THIS STORM WAS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
STEPHENVILLE BY 120 PM
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL PASSED.
LAT...LON 3218 9850 3200 9837 3234 9799 3251 9807
3250 9817
$$4 follow-up statements
000
WWUS54 KFWD 131811
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
111 PM CDT TUE MAR 13 2007
TXC143-131900-
/O.CON.KFWD.SV.W.0003.000000T0000Z-070313T1900Z/
ERATH TX-
111 PM CDT TUE MAR 13 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR ERATH COUNTY...
AT 111 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
NORTH OF DUBLIN...MOVING NORTHEAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
STEPHENVILLE BY 125 PM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
TUESDAY EVENING FOR EASTERN TEXAS.
LAT...LON 3221 9848 3206 9836 3234 9799 3251 9807
3250 9817
$$000
WWUS54 KFWD 131826
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
126 PM CDT TUE MAR 13 2007
TXC143-131900-
/O.CON.KFWD.SV.W.0003.000000T0000Z-070313T1900Z/
ERATH TX-
126 PM CDT TUE MAR 13 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR NORTHERN ERATH COUNTY...
AT 126 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
STEPHENVILLE...MOVING NORTHEAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL CENTRAL ERATH COUNTY AT 140 PM CDT
RURAL NORTHERN ERATH COUNTY AT 150 PM CDT
RURAL NORTHEASTERN ERATH COUNTY AT 200 PM CDT
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
TUESDAY EVENING FOR EASTERN TEXAS.
LAT...LON 3234 9841 3212 9827 3234 9799 3251 9807
3250 9817
$$000
WWUS54 KFWD 131846
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
145 PM CDT TUE MAR 13 2007
TXC143-131900-
/O.CON.KFWD.SV.W.0003.000000T0000Z-070313T1900Z/
ERATH TX-
145 PM CDT TUE MAR 13 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR NORTHEASTERN ERATH COUNTY...
AT 145 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED 10 MILES NORTH OF STEPHENVILLE...
MOVING NORTHEAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL AFFECT...
RURAL PARTS OF NORTHEASTERN ERATH COUNTY THROUGH 200 PM CDT
HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS STREETS...DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT.
FREQUENT LIGHTNING IS OCCURRING WITH. STAY AWAY FROM WINDOWS AND
DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
TUESDAY EVENING FOR EASTERN TEXAS.
LAT...LON 3241 9830 3222 9813 3234 9799 3251 9807
3250 9819
$$000
WWUS54 KFWD 131900
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
200 PM CDT TUE MAR 13 2007
TXC143-131910-
/O.EXP.KFWD.SV.W.0003.000000T0000Z-070313T1900Z/
ERATH TX-
200 PM CDT TUE MAR 13 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ERATH COUNTY
EXPIRES AT 200 PM CDT...
AT 200 PM CDT THE THUNDERSTORMS THAT PROMPTED THE WARNING MOVED OUT
OF THE AREA AND THE WARNING EXPIRED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
TUESDAY EVENING FOR EASTERN TEXAS.
LAT...LON 3241 9830 3222 9813 3234 9799 3251 9807
3250 9819
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 13, 12:30 PM CDT, 29 minutes earlier.
Area forecast discussion, Mar 13, 12:30 PM CDT, 29 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1230 PM CDT TUE MAR 13 2007 .18Z AVIATION UPDATE...CLOUDS SCATTERING OUT ACROSS THE METROPLEX TAF SITES...BUT MVFR CIGS ASSOCIATED WITH INCREASING MOISTURE ARE HEADED NORTH. SCATTERED SHOWERS AND THUNDERSTORMS ALSO BEGINNING TO DEVELOP MAINLY TO THE SOUTHWEST WITH THE AFTN HEATING. TAFS WILL BE TRICKY WITH AFTN CONVECTION EXPECTED...AND COMPLEX OF SHOWERS/TSTMS HEADED NORTH FROM SOUTH TEXAS. WILL HAVE VFR CIGS PREVAILING THROUGH EARLY AFTN...THEN SHOW LOWERING TO ARND 3KFT BY 21Z WITH SOME VCSH. ALTHOUGH PRECIP IS RATHER WIDESPREAD NOW...EXPECT COVERAGE TO INCREASE SO WILL HAVE TEMPO FOR LATE AFTN CONVECTION IN THE METROPLEX SITES. RAIN WILL PERSIST A LITTLE LONGER OVERNIGHT FARTHER SOUTH AT WACO. MVFR CIGS EXPECTED OVERNIGHT WITH ABUNDANT MOISTURE AND LIGHT WINDS. WILL ALSO SHOW LOWERING VSBYS TOWARD MORNING. 91/DUNN && .PREV DISCUSSION... /ISSUED 1150 AM CDT TUE MAR 13 2007/ UPDATE...GRIDS WERE UPDATED TO REMOVE DENSE FOG ADVISORY EARLIER. NO SIG CHANGES TO THE FORECAST OTHER THAN SOME MINOR POP CONFIGURATION CHANGES THROUGH THE EARLY AFTERNOON. EXPECT SCATTERED SHOWERS/TSTORMS TO CONTINUE TO DEVELOP THROUGH THE AFTERNOON. FLASH FLOOD THREAT WILL CONTINUE MAINLY ACROSS THE SOUTHEAST CWA THROUGH THE NIGHT. 91 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING ZONES: TXZ121-122-135-145>148-158>162-174-175. &&
Hazardous weather outlook, Mar 13, 11:02 AM CDT, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1102 AM CDT TUE MAR 13 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-141100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 1102 AM CDT TUE MAR 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THROUGH THE AFTERNOON ACROSS A LARGE PORTION OF NORTH TEXAS. A FEW OF THE STORMS COULD BECOME SEVERE WITH HAIL AND DAMAGING WINDS. IN ADDITION...LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THESE STORMS. A FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT MAINLY SOUTHEAST OF A LINE FROM TERREL TO HILLSBORO TO KILLEEN. MUCH OF THIS AREA HAS ALREADY RECEIVED 3 TO 5 INCHES OF RAIN OVER THE LAST FEW DAYS AND ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES WILL BE POSSIBLE THROUGH TONIGHT. THIS ADDITIONAL RAINFALL WILL CAUSE EXCESSIVE RUNOFF AND THE POTENTIAL FOR FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE MAINLY SOUTHEAST OF A LAMPASAS TO DALLAS TO PARIS LINE THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED LATER TODAY AND TONIGHT TO ASSIST WITH SEVERE WEATHER AND FLASH FLOODING POTENTIAL. DUNN
In the hours before
Special weather statement, Mar 13, 12:20 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1220 PM CDT TUE MAR 13 2007
TXZ129-131745-
EASTLAND TX-
1220 PM CDT TUE MAR 13 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTLAND COUNTY
AT 1220 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 16 MILES SOUTH OF CISCO...MOVING NORTHEAST AT 35
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE CARBON...CISCO AND EASTLAND.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3242 9911 3210 9911 3210 9892 3232 9848
3251 9880Special weather statement, Mar 13, 12:36 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1236 PM CDT TUE MAR 13 2007 TXZ130-131800- ERATH TX- 1236 PM CDT TUE MAR 13 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... ERATH COUNTY AT 1236 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 3 MILES NORTH OF COMANCHE...MOVING NORTHEAST AT 30 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE DUBLIN AND STEPHENVILLE. IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER WARNING MAY BE NEEDED FOR PARTS OF ERATH COUNTY BY 100 PM. LAT...LON 3222 9851 3199 9834 3222 9795 3249 9811
Special weather statement, Mar 13, 12:54 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1254 PM CDT TUE MAR 13 2007
TXZ115-116-131830-
PALO PINTO TX-STEPHENS TX-
1254 PM CDT TUE MAR 13 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
PALO PINTO COUNTY
EASTERN STEPHENS COUNTY
AT 1254 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES SOUTHWEST OF RANGER...MOVING NORTHEAST AT
40 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE GORDON AND POSSUM KINGDOM
STATE PARK.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED
FOR PARTS OF PALO PINTO AND STEPHENS COUNTIES.
LAT...LON 3252 9889 3252 9816 3286 9816 3293 9838
3290 9868The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 3:31 AM CDT | Flash Flood Watch | FWD | Anderson, Bell, Falls, Freestone, Henderson, Hill and 8 more | 23 hr |
| Mar 13, 5:41 AM CDT | Dense Fog Advisory | FWD | Anderson, Collin, Cooke, Dallas, Delta, Denton and 28 more | 5 hr |
| Mar 13, 12:16 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 44 min |
| Mar 13, 12:20 PM CDT | Special Weather Statement | FWD | Eastland | 25 min |
| Mar 13, 12:36 PM CDT | Special Weather Statement | FWD | Erath | 24 min |
| Mar 13, 12:54 PM CDT | Special Weather Statement | FWD | Palo Pinto | 36 min |
| Mar 13, 1:16 PM CDT | Special Weather Statement | FWD | Hood | 29 min |
| Mar 13, 1:33 PM CDT | Special Weather Statement | FWD | Palo Pinto | 27 min |
| Mar 13, 1:43 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 37 min |
| Mar 13, 2:10 PM CDT | Special Weather Statement | FWD | Wise | 35 min |
| Mar 13, 2:12 PM CDT | Special Weather Statement | FWD | Wise | 33 min |
| Mar 13, 2:13 PM CDT | Special Weather Statement | FWD | Lampasas | 32 min |
| Mar 13, 2:15 PM CDT | Special Weather Statement | FWD | Jack | 30 min |
| Mar 13, 2:27 PM CDT | Special Weather Statement | FWD | Lampasas | 33 min |
| Mar 13, 2:32 PM CDT | Special Weather Statement | FWD | Coryell | 58 min |
| Mar 13, 2:39 PM CDT | Special Weather Statement | FWD | Bell | 36 min |
| Mar 13, 2:40 PM CDT | Special Weather Statement | FWD | Johnson | 35 min |
| Mar 13, 2:55 PM CDT | Special Weather Statement | FWD | Lampasas | 35 min |
| Mar 13, 3:01 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 59 min |
| Mar 13, 3:09 PM CDT | Special Weather Statement | FWD | Bell | 36 min |
| Mar 13, 3:11 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 64 min |
| Mar 13, 3:22 PM CDT | Special Weather Statement | FWD | Hill | 53 min |
| Mar 13, 3:26 PM CDT | Special Weather Statement | FWD | Cooke | 34 min |
| Mar 13, 3:29 PM CDT | Severe Thunderstorm Warning | FWD | Coryell | 26 min |
| Mar 13, 3:33 PM CDT | Special Weather Statement | FWD | Johnson | 27 min |
| Mar 13, 3:42 PM CDT | Special Weather Statement | FWD | Limestone | 63 min |
| Mar 13, 3:50 PM CDT | Severe Thunderstorm Warning | FWD | Hill | 29 min |
| Mar 13, 3:58 PM CDT | Special Weather Statement | FWD | Bosque | 62 min |
| Mar 13, 4:07 PM CDT | Flash Flood Warning | FWD | Denton | 3 hr |
| Mar 13, 4:11 PM CDT | Special Weather Statement | FWD | Johnson | 34 min |
| Mar 13, 4:13 PM CDT | Special Weather Statement | FWD | Dallas | 32 min |
| Mar 13, 4:16 PM CDT | Flash Flood Warning | FWD | Falls, Limestone, McLennan | 3 hr |
| Mar 13, 4:20 PM CDT | Flash Flood Warning | FWD | Tarrant | 115 min |
| Mar 13, 4:29 PM CDT | Severe Thunderstorm Warning | FWD | Dallas | 61 min |
| Mar 13, 4:38 PM CDT | Special Weather Statement | FWD | Ellis | 37 min |
| Mar 13, 4:55 PM CDT | Special Weather Statement | FWD | Collin | 35 min |
| Mar 13, 5:07 PM CDT | Special Weather Statement | FWD | Tarrant | 53 min |
| Mar 13, 5:19 PM CDT | Special Weather Statement | FWD | Young | 56 min |
| Mar 13, 5:25 PM CDT | Flash Flood Warning | FWD | Dallas | 2 hr |
| Mar 13, 5:59 PM CDT | Special Weather Statement | FWD | Kaufman | 31 min |
| Mar 13, 6:00 PM CDT | Special Weather Statement | FWD | Hunt, Rockwall | 30 min |
| Mar 13, 6:28 PM CDT | Special Weather Statement | FWD | Hunt | 62 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.